# SDR SWIA201023436

- Difficulty date: January 5, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 17,209 hours, 14,703 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 59009 - GALLEY SERVICE DOOR IS HARD TO OPEN FROM OUTSIDE.  CLEANED AND LUBED DOOR LOCKING MECHANISM.
